# SDR BQVD20130823002

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N6379M
- Make and model: Cessna 152
- Aircraft serial: 15284701
- Aircraft time: 10,349 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 04210011
- Condition: Corroded
- Location: Wing Strut
- Part time: 10,349 hours
- Component: Wing Strut, Cessna
- Component part number: 04210001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF WING STRUT ATTACH FITTINGS WAS COMPLIED WITH.  LT WING STRUT LOWER ATTACH FITTING WAS FOUND CORRODED.
